Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the cohomology of Chevalley groups


Authors: Eric M. Friedlander and Brian Parshall
Journal: Bull. Amer. Math. Soc. 7 (1982), 247-250
MSC (1980): Primary 20J06, 20G10, 14L17
MathSciNet review: 656204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 20J06, 20G10, 14L17

Retrieve articles in all journals with MSC (1980): 20J06, 20G10, 14L17


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15024-8
PII: S 0273-0979(1982)15024-8